MAUDE Adverse Event Report: ALPHATEC SPINE, INC. IDENTITI ALIF STANDALONE INTERBODY SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, LUMBAR

ALPHATEC SPINE, INC. IDENTITI ALIF STANDALONE INTERBODY SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, LUMBAR
Model Number 232-10-85-250
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
A patient underwent an anterior lumbar interbody fusion procedure on (b)(6) 2025.It was reported that during the procedure, the graft bolt broke when being implanted into the l5 vertebra.Approximately half of the bolt was left in the cage and vertebra.
 
Additional Manufacturer Narrative
The device is currently being evaluated.A follow-up report with the results of the investigation will be submitted upon completion.
 
Additional Manufacturer Narrative
Correction: h3.Yes.H6.Investigation findings: 3252.Investigation conclusions: 61.Device evaluation: visual inspection of the proximal end of the graft bolt revealed that it sheared through the proximal-most fenestration approximately 11 mm from the bolt head.Additionally, a portion of the shank thread major had been peeled away.The root cause may be the result of elevated insertion torque.Labeling review: warnings/cautions/precautions: care should be taken in performing screw hole preparation to facilitate a proper graft bolt insertion trajectory and implantation.Confirm under fluoroscopy that the graft bolt insertion angle is as close as possible to a 40° trajectory.A shallow or incorrect graft bolt trajectory may result in encroachment of the spacer and lead to graft bolt breakage.Possible adverse effects: possible adverse effects include: initial or delayed loosening, bending, dislocation, and/or breakage of device components.

Brand Name
IDENTITI ALIF STANDALONE INTERBODY SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, LUMBAR
Manufacturer (Section D)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer (Section G)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer Contact
michael hendrickson
1950 camino vida roble
carlsbad, CA 92008
7603566777
MDR Report Key22899023
Report Number2027467-2025-00205
Device Sequence Number8896750
Product Code OVD
UDI-Device Identifier00190376369976
UDI-Public(01)00190376369976(10)TO04523
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K203742
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number232-10-85-250
Device Catalogue Number232-10-85-250
Device Lot NumberTO04523
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/06/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/26/2025
Supplement Report FDA Received Date10/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age63 YR
Patient SexFemale